# SDR SWAA2022021623332

- Difficulty date: June 13, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 48,009 hours, 34,442 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FCB FLOOR PANEL 120CF EDGE HAS SURFACE CORROSION. / REMOVED CORROSION; CORROSION LENGTH IS GREATER THAN 3' OUT OF LIMITS. FABRICATED A NEW ALUMINUM FLOOR PANEL 2024-T3; .071 LOT # 1347031-3 PER SRM 53-30-53-0I-1; SRM 51-10-02-0G-0; AND SOPM 20-43-03 93046U 22JUN18
